Mathematical Research Letters

Volume 26 (2019)

Number 5

On semipositivity theorems

Pages: 1359 – 1382



Osamu Fujino (Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka, Japan)

Taro Fujisawa (Department of Mathematics, School of Engineering, Tokyo Denki University, Tokyo, Japan)


We generalize the Fujita–Zucker–Kawamata semipositivity theorem from the analytic viewpoint.

The first author was partially supported by JSPS KAKENHI Grant Numbers JP2468002, JP16H03925, JP16H06337.

Received 30 March 2017

Accepted 26 May 2019

Published 27 November 2019